# SDR 2A6D20220926001

- Difficulty date: September 26, 2022
- Submitted: September 26, 2022
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 8,741 hours, 27,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 350A214099
- Condition: Chafed
- Location: Zone 100
- Part time: 8,741 hours, 27,064 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE X1790 FRAME (P/N: 350A214099) IN THE FORM OF A CUTOUT / HOLE ON BOTH LH AND RH SIDES NEAR LOWER FAIRING MOUNTING POINT. THE DAMAGE AREA ON THE LH SIDE MEASURED TO BE 0.15” X 0.15” AND THE DAMAGE AREA ON THE RH SIDE MEASURED TO BE 0.3” X 0.15”.
